# SDR AALA20160806001

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 47,181 hours, 19,104 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 840002074
- Part serial: 6449
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT "B" HYDRAULIC SYSTEM QUANTITY DECREASED TO UNUSEABLE LEVEL.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND "B" SYSTEM HYDRAULIC ACOUSTIC FILTER LEAKING.  REMOVED AND REPLACED THE FILTER IAW AMM 29-11-27. OPS AND LEAK CHECKED NORMAL.
